# SDR DALA2021062403411

- Difficulty date: June 19, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 51,083 hours, 35,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE SLIDE IS OUT OF THE COVER. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAIL CONE SLIDE WAS REPLACED PER W/C 2561-9006. (LP #7804688)
